MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX PANCREATIC STENT KIT; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX PANCREATIC STENT KIT; CATHETER, BILIARY, DIAGNOSTIC
Model Number 3741
Medical Device Problem Codes Entrapment of Device (1212); Problem with Sterilization (1596)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was used during an endoscopic retrograde cholangiopancreatography procedure performed on (b)(6) 2019.The advanix pancreatic stent was stuck inside the scope during attempted deployment and the procedure was cancelled.The scope was then used on two additional patients without the stent being seen.The scope was allegedly cleaned between each procedure using the hospital's routine two step protocol.This complaint is being reported to address the third of four ercp procedures involving this scope.According to the complainant, during an endoscopic retrograde cholangiopancreatography procedure performed on (b)(6) 2019, when the physician attempted to load an advanix biliary stent into the scope, the physician noticed the previously stuck advanix pancreatic stent still lodged inside the scope's chamber.The lodged pancreatic stent was removed out from the scope and the procedure was successfully completed.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.

Brand Name
ADVANIX PANCREATIC STENT KIT
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8520093
Report Number3005099803-2019-01911
Device Sequence Number16512561
Product Code FGE
UDI-Device Identifier08714729856405
UDI-Public08714729856405
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model Number3741
Device Catalogue Number3741
Device Lot Number0022033356
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2019
Initial Report FDA Received Date04/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1